Posted by: help please | 2008/10/16

Antibiotics and now bladder infection?


At the end of july I was diagnosed with brongites, I finished a 2 week course of antibiotics. At the end of september I got brogites again, and another 2 week course of antibiotics. I know that vaginal thrust is a posibility because of the antibiotics and sure thing I got vaginal thrust about saterday, Then about sunday I started experiencing burning urine, heavy bladder and regular need to urinate. I am taking urispa and uri-kleer, but still it doesnt seem to dissapear, what must I do? I don' t want any more antibiotics.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Help please
See if your pharmacy sister can do a urine test for you - if there are no pus cells you can probably get away with using citrosoda and drinking lots of water. If there will have to use antibiotics. Use probiotics and Canesten vaginal suppositories to prevent further thrush infections.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Glenda | 2008/10/19

What I find is that I also get bladder infection and suffer from thrush because of antibiotics. What works for me is the 9 strain probiotics - take it usually 2 hours after you have had your antibiotic which will ensure you do not get the affects. But for now to recover take 2 probiotics every morning can up it to 3 to begin with - and then slowly bring it down to 1. Keep taking the 1 tablet for about 3 months - this will restore your good bacteria.

Reply to Glenda

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.